# SDR AALA2019060419005

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 22,858 hours, 3,605 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31596
- Part serial: 2199
- Condition: Vibration
- Location: Mlg
- Part time: 9,580 hours, 1,552 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKE OFF AT APPROXIMATELY 90 KNOTS DUE TO EXCESSIVE VIBRATION. AT MAXIMUM BRAKE TEMPERATURE 590 DEGREES, VIBRATION CAME ON WHEN STICK PRESSURE APPLIED AFTER 80 KNOTS. VIBRATION WAS INSTANTANEOUS AND DRAMATIC. MAINTENANCE PERFORMED INSPECTION AND REPLACED NOSE LANDING GEAR ASSEMBLY PER 32-41-12-0401.
